| Model Number |
G55241 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/20/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
Upon opening the package, the user noticed that the fray on the tip of the sheath.Another manufactures' device was used instead to complete the procedure.This was found prior to patient contact, and no injuries or additional medical intervention occurred.